# SDR SWAA2020113031323

- Difficulty date: November 18, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT INDICATOR SIGN FOR RT OVERWING DOOR IS INOPERABLE.  REMOVED LOWER EXIT INDICATOR SIGN LEASE FOR RT OVERWING DOOR FOUND WIRING DAMAGED.  REMOVED AND REPLACED LIGHT ASSEMBLY, AS PER AMM 33-51-01-960-802.  PERFORMED A GOOD TEST OF THE LIGHT ASSEMBLY AND A GOOD EMERGENCY LIGHTING OPERATIONAL TEST, AS PER AMM 33-51-01-960-802 PARA 3C (7) AND AMM 33-51-00-710-801.
